Alert archive / Wyoming / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 186, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Aug 15, 2011, 4:00 PM MDT for Carbon County, Wyoming. It was in force for 60 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 15, 2011, 4:00 PM MDT (22:00 UTC)
- Expired
- Aug 15, 2011, 5:00 PM MDT
- In force
- 60 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Carbon County, WY
The radar
The Riverton/Lander radar (KRIW), 180 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 15, 4:43 PM MDT | TSTM WND GST 48 | 9 E Dad, WY | THIS IS A CORRECTION IN LOCATION FROM THE PREVIOUS STORM REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 10.0 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3743 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -25 m²/s²
- 0-3 km storm-relative helicity
- -28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
739
WUUS55 KCYS 152200
SVRCYS
WYC007-152300-
/O.NEW.KCYS.SV.W.0186.110815T2200Z-110815T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
400 PM MDT MON AUG 15 2011
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN AND CENTRAL CARBON COUNTY IN SOUTH CENTRAL WYOMING...
* UNTIL 500 PM MDT
* AT 357 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 10 MILES NORTHWEST OF DAD...OR
42 MILES SOUTHWEST OF RAWLINS...AND MOVING EAST AT 30 MPH.
AT 345 PM...A 60 MPH WIND GUST WAS REPORTED ALONG INTERSTATE 80
AT THE TIPTON EXIT OR AT MILEPOST 158 WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
RAWLINS...DAD...TETON RESERVOIR...SINCLAIR...BATTLE LAKE...OLD
BATTLE AND WEBBER SPRINGS.
THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 200 AND
233.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN CHEYENNE.
&&
LAT...LON 4165 10794 4166 10792 4167 10752 4185 10751
4196 10686 4114 10687 4116 10793
TIME...MOT...LOC 2159Z 265DEG 32KT 4143 10786
WIND...HAIL 60MPH <.75IN
$$
HAHN2 follow-up statements
305
WWUS55 KCYS 152237
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
437 PM MDT MON AUG 15 2011
WYC007-152300-
/O.CON.KCYS.SV.W.0186.000000T0000Z-110815T2300Z/
CARBON WY-
437 PM MDT MON AUG 15 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL CARBON
COUNTY UNTIL 500 PM MDT...
AT 435 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED 14 MILES SOUTHWEST OF TETON
RESERVOIR...OR 25 MILES SOUTHWEST OF RAWLINS...MOVING EAST AT 30 MPH.
IN ADDITION...AT 425 PM A WIND GUST OF 52 MPH WAS OBSERVED ALONG
INTERSTATE 80 AT MILEPOST 184 WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RAWLINS...TETON RESERVOIR...SINCLAIR...BATTLE LAKE...OLD BATTLE AND
WEBBER SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN CHEYENNE.
&&
LAT...LON 4116 10777 4166 10774 4167 10752 4185 10751
4196 10686 4114 10687
TIME...MOT...LOC 2236Z 265DEG 32KT 4146 10742
WIND...HAIL 60MPH <.75IN
$$
HAHN670
WWUS55 KCYS 152300
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
500 PM MDT MON AUG 15 2011
WYC007-152310-
/O.EXP.KCYS.SV.W.0186.000000T0000Z-110815T2300Z/
CARBON WY-
500 PM MDT MON AUG 15 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CARBON COUNTY WILL BE
ALLOWED TO EXPIRE...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER GUSTY WINDS TO 50 MPH ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN CHEYENNE.
LAT...LON 4116 10777 4166 10774 4167 10752 4185 10751
4196 10686 4114 10687
TIME...MOT...LOC 2300Z 265DEG 32KT 4148 10714
$$
HAHNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 2:24 PM MDT, 1 hour 36 minutes earlier.
Area forecast discussion, Aug 15, 2:24 PM MDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 224 PM MDT MON AUG 15 2011 .SHORT TERM...TONIGHT THROUGH WEDNESDAY... THE 18Z SURFACE ANALYSIS SHOWED LOW PRESSURE STRETCHING ACROSS MONTANA INTO THE DAKOTAS. ALSO A TROUGH EXTEND NORTH TO SOUTH FROM AROUND RAPID CITY TO NEW MEXICO WITH FAIRLY DRY WEST OF THIS FEATURE AND TO THE EAST 55+ DEW POINTS. A WEAK COLD FRONT WAS LOCATED IN THE PACIFIC NORTHWEST AND WAS ASSOCIATED WITH AN UPPER SYSTEM WITH HEIGHT FALLS IN EXCESS OF 50 METERS AT 5H. THIS COLD FRONT WILL BE THE FOCUS OF THE SHORT TERM AND HOW FAR TO THE SOUTH IT WILL BE ABLE TO MOVE. SATELLITE IMAGERY SHOWS THIS FEATURE SWINGING SOUTHEASTWARD. OVERHEAD PICTURES ARE SHOWING MAINLY CLEAR SKIES WITH JUST A FEW CUMULUS CLOUDS BEGINNING TO SHOW UP. QUESTION BECOMES HOW FAR INTO THE CWA WILL THIS FRONT MAKE IT AS THE UPPER SUPPORT MOVES EAST ALONG THE CANADIAN BORDER. THICKNESS VALUES WOULD INDICATE IT MOVES INTO THE NORTHERN CWA BY 12Z TUESDAY BUT THEN LOSES ITS PUSH AND BECOMES STATIONARY BY 18Z GENERALLY ALONG A LINE FROM CHADRON TO RAWLINS. HOWEVER THE SURFACE PRESSURE FORECAST WOULD SUGGEST THE FRONT FURTHER SOUTH NEAR THE COLORADO BORDER AT THIS SAME TIME. REGARDLESS THERE APPEARS TO BE LITTLE MOISTURE AVAILABLE AND ALTHOUGH ISOLATED SHOWERS MAY DEVELOP ONLY SMALL POPS WILL BE REQUIRED. BY WEDNESDAY HOWEVER THE SURFACE HIGH SETTLES DOWN OVER THE MIDWEST AND BEGINS TO GIVE THE CWA RETURN FLOW. AT THIS TIME SPC HAS THE PANHANDLE IN A SLIGHT RISK WHICH WOULD APPEAR TO MAKE SENSE. TEMPERATURE WISE TUESDAY PROBABLY WILL END UP BEING A LITTLE COOLER PROBABLY 5 TO 10 DEGREES BUT JUMP RIGHT BACK UP ON WEDNESDAY. .LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY...UPPER LEVEL RIDGE WILL BUILD OVER THE GREAT BASIN ON WEDNESDAY NIGHT AND THURSDAY WITH DRY WESTERLY FLOW ALOFT. A FRONTAL BOUNDARY LOOKS TO MOVE SOUTH ACROSS THE EASTERN ZONES THURSDAY AFTERNOON AND EVENING. GUSTY WEST TO NORTHWEST WINDS AHEAD OF THE FRONT WILL COMBINE WITH DRY CONDITIONS TO HEIGHTEN FIRE WEATHER CONCERNS ACROSS MUCH OF THE FORECAST AREA THURSDAY AFTERNOON...INCLUDING THE NEBRASKA PANHANDLE. WINDS WILL SHIFT TO THE NORTH BEHIND THE FRONT THEN BACK TO A MORE EASTERLY DIRECTION BY FRIDAY AFTERNOON. LOOKS LIKE NOT MUCH TEMP CHANGE FROM THURSDAY TO FRIDAY AS THE UPPER RIDGE CONTINUES TO BUILD OVERHEAD AND KEEPS THICKNESSES HIGH. A SHORTWAVE MOVING ACROSS IN WESTERLY FLOW ALOFT COMBINED WITH THIS MORE UPSLOPE FLOW WILL INCREASE PRECIP CHANCES MAINLY ACROSS THE EASTERN ZONES WHERE LLVL MOISTURE IS MORE PROMINENT. SATURDAY AND BEYOND...MODELS TEND TO SHOW AGREEMENT WITH THE UPPER PATTERN BUT DIFFER WITH THE SURFACE REFLECTION. WILL SEE AN UPPER TROUGH DIG INTO NORTHERN CALIFORNIA THROUGH THE WEEKEND WITH VARYING DEGREES OF RIDGE AMPLIFICATION ACROSS THE ROCKIES. IN GENERAL...TEMPERATURES WILL REMAIN VERY WARM WITH MOSTLY DRY CONDITIONS THROUGH THE WEEKEND. THE GFS SHOWS A DEEPER PLUME OF MONSOONAL MOISTURE MOVING ACROSS THE AREA ON SUNDAY AS WELL AS STRONGER UPSLOPE FLOW VS THE ECMWF...SO COULD SEE A RETURN OF THUNDERSTORMS FOR SUNDAY AND POSSIBLY MONDAY. AT THIS POINT CONFIDENCE IS LOW SO WILL KEEP LOW END SLIGHT CHANCE FOR SUNDAY WITH JUST SOME INCREASING CLOUDINESS FOR MONDAY. && .AVIATION...18Z TAF ISSUANCE...VFR CONDITIONS WILL PREVAIL ACROSS THE FORECAST AREA...WITH GUSTY WESTERLY WINDS UP TO 30KTS ALONG AND WEST OF THE LARAMIE RANGE THIS AFTERNOON. STILL EXPECT VCTS NEAR KRWL WITH MAINLY HIGH CB NEAR KLAR AND KCYS. A FRONT WILL DROP FROM NORTH TO SOUTH ACROSS THE EASTERN PLAINS TUESDAY MORNING AFTER 09Z WITH WINDS SHIFTING TO THE NORTH AND GUSTING TO 25 KTS IN ITS WAKE. DO NOT EXPECT MUCH MORE THAN SCT MID CLOUDS WITH THE FRONT. WINDS WILL EVENTUALLY EASE THROUGH THE LATER MORNING HOURS. && .FIRE WEATHER...NEW FUEL STATUS OUT THIS MORNING AND CONTINUES TO SHOW ONLY FIRE WEATHER ZONES 301...302 AND 306 IN WYOMING AS WELL AS THE PANHANDLE HAVING FUELS CONDUCIVE FOR LARGE FIRE GROWTH. THE PANHANDLE WILL HAVE NO WORRIES AS RELATIVE HUMIDITY READINGS WILL BE MUCH TOO HIGH FOR ANY ISSUES. HOWEVER IN 301 AND 302 WILL CONTINUE TO BE BORDER LINE AS WHETHER HIGHLIGHTS ARE REQUIRED AND SHOULD BE MONITORED CLOSELY THIS AFTERNOON. TOMORROW A SLIGHT INCREASE IN THE RELATIVE HUMIDITIES SHOULD KEEP CRITICAL VALUES AT BAY. WEDNESDAY THESE AREAS WILL ONCE AGAIN SEE RELATIVE HUMIDITIES IN THE MID AND UPPER TEENS BUT WINDS WILL BE LOW ENOUGH TO PRECLUDE ANY HIGHLIGHTS. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM/FIRE WEATHER...GRIFFITH LONG TERM/AVIATION...RJM
Hazardous weather outlook, Aug 15, 10:58 AM MDT, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1058 AM MDT MON AUG 15 2011 WYZ101>119-161015- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1058 AM MDT MON AUG 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF ISOLATED THUNDERSTORMS DURING THE AFTERNOON MAINLY WEST OF THE LARAMIE RANGE. THESE STORMS MAY PRODUCE SOME GUSTY WINDS UP TO 50 MPH AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A FRONTAL BOUNDARY IS EXPECTED TO PUSH THROUGH THE AREA ON TUESDAY AND BRING ANOTHER CHANCE OF THUNDERSTORMS TO THE REGION. SOME OF THE STORMS MAY BECOME STRONG AND PRODUCE GUSTY WINDS AND SMALL HAIL. GUSTY WEST WINDS AND VERY DRY RELATIVE HUMIDITIES COULD DEVELOP ON THURSDAY. THIS COULD FAVOR RED FLAG CONDITIONS FOR PORTIONS OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-161015- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 1058 AM MDT MON AUG 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A FRONTAL BOUNDARY IS EXPECTED TO PUSH THROUGH THE AREA ON TUESDAY AND BRING A CHANCE OF THUNDERSTORMS TO THE REGION. SOME OF THE STORMS MAY BECOME STRONG AND PRODUCE GUSTY WINDS UP TO 50 MPH AND SMALL HAIL. THE THUNDERSTORM CHANCES COULD LINGER INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE GRIFFITH
In the hours before
Special weather statement, Aug 15, 3:26 PM MDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
326 PM MDT MON AUG 15 2011
WYZ109-111-112-152230-
CENTRAL CARBON COUNTY WY-SIERRA MADRE RANGE WY-SOUTHWEST CARBON
COUNTY WY-
326 PM MDT MON AUG 15 2011
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CARBON COUNTY UNTIL 430
PM MDT...
AT 321 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN AREA OF SHOWERS AND THUNDERSTORMS 32 MILES WEST OF DAD...OR 67
MILES SOUTHWEST OF RAWLINS...MOVING EAST AT 30 MPH.
WIND GUSTS OF 52 MPH HAVE BEEN OBSERVED WITH THIS AREA OF SHOWERS
AND THUNDERSTORMS IN ROCK SPRINGS AT 254 PM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
DAD...
TETON RESERVOIR...
THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 200 AND
212.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4165 10794 4167 10752 4196 10752 4202 10728
4108 10723 4112 10792
TIME...MOT...LOC 2125Z 269DEG 34KT 4132 10832
HAHNSpecial weather statement, Aug 15, 3:28 PM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
328 PM MDT MON AUG 15 2011
WYZ109-111-112-152230-
CENTRAL CARBON COUNTY WY-SIERRA MADRE RANGE WY-SOUTHWEST CARBON
COUNTY WY-
328 PM MDT MON AUG 15 2011
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CARBON COUNTY UNTIL 430
PM MDT...
AT 321 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN AREA OF SHOWERS AND THUNDERSTORMS 32 MILES WEST OF DAD...OR 67
MILES SOUTHWEST OF RAWLINS...MOVING EAST AT 30 MPH.
A WIND GUST OF 52 MPH WAS OBSERVED WITH THIS AREA OF SHOWERS AND
THUNDERSTORMS IN ROCK SPRINGS AT 254 PM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
DAD...
TETON RESERVOIR...
THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 200 AND
212.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4165 10794 4167 10752 4196 10752 4202 10728
4108 10723 4112 10792
TIME...MOT...LOC 2125Z 269DEG 34KT 4132 10832
HAHNSpecial weather statement, Aug 15, 3:45 PM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
345 PM MDT MON AUG 15 2011
WYZ109-111>113-152215-
CENTRAL CARBON COUNTY WY-SIERRA MADRE RANGE WY-SOUTHWEST CARBON
COUNTY WY-UPPER NORTH PLATTE RIVER BASIN WY-
345 PM MDT MON AUG 15 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CARBON COUNTY UNTIL
415 PM MDT...
AT 339 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN AREA OF SHOWERS AND THUNDERSTORMS 17 MILES SOUTH OF
WAMSUTTER...OR 50 MILES SOUTHWEST OF RAWLINS...MOVING EAST AT 30 MPH.
A WIND GUST OF 50 MPH WAS OBSERVED AT THE BITTER CREEK ROAD EXIT OR
AT MILEPOST 142 ALONG INTERSTATE 80 AT 320 PM WITH THIS AREA OF
SHOWERS AND THUNDERSTORMS.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
RAWLINS...
DAD...
BAGGS...
TETON RESERVOIR...
DIXON...
SAVERY...
SINCLAIR...
THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 200 AND
227.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4165 10794 4167 10752 4195 10752 4205 10699
4100 10702 4099 10791
TIME...MOT...LOC 2142Z 269DEG 40KT 4144 10802
HAHNThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 15, 3:26 PM MDT | Special Weather Statement | CYS | 64 min | |
| Aug 15, 3:28 PM MDT | Special Weather Statement | CYS | 62 min | |
| Aug 15, 3:45 PM MDT | Special Weather Statement | CYS | Carbon | 30 min |
| Aug 15, 4:50 PM MDT | Special Weather Statement | CYS | Laramie | 40 min |
| Aug 15, 5:10 PM MDT | Special Weather Statement | CYS | Carbon | 35 min |
| Aug 15, 5:45 PM MDT | Special Weather Statement | CYS | Albany | 45 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.